# SDR SWAA040609

- Difficulty date: February 26, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 75,689 hours, 61,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND 2 EACH EEPLS BULBS INOP.  REMOVED AND REPLACED BULBS PER MM.
